Home   >   CSC-OpenAccess Library   >   Theory & Algorithms   >  International Journal of Logic and Computation (IJLP)
International Journal of Logic and Computation (IJLP)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1290
Published - Bi-Monthly   |   Established - 2010   |   Year of Publication - 2021

SUBMISSION
September 30, 2021

NOTIFICATION
October 31, 2021

PUBLICATION
November 2021

 
         
HOME   About IJLP   Editorial Board   Call For Papers/Editors   Submission Guidelines   Citation Report   IJLP Publications   Subscribe IJLP
VIDEO PRESENTATIONS
Visit Video Section to see author video presentations on their publications.
 
 
RESEARCH CENTERS, INSTITUTES & UNIVERSITIES
 
SEE COMPLETE LIST OF PUBLICATIONS
 

IJLP CITATION IMPACT
1.154

Refer to In-Process Citation Report for IJLP for complete details.
 
LIST OF JOURNALS
Complete list of Open Access journals with free access its publications.
 
For Inquiries & Fast Response cscpress@cscjournals.org

ISSUE MANUSCRIPTS

VOLUME - 2   ISSUE - 2    
Publication Date - July / August 2011      |       Pages - 14 - 30
Download Complete Issue    (712.3KB)
   
     
     
     
2 Records found in CSC-OpenAccess Library.    
     
     
Time Table Scheduling Problem Using Fuzzy Algorithmic Approach    
Poornima, V. Ramaswamy    
Pages - 14 - 21     |    Revised - 01-05-2011     |    Published - 31-05-2011    
Full Text Available  (85.58KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles    
     
     
Reliability Improvement in Logic Circuit Stochastic Computation    
Jeremy Michael Lakes, Samuel C. Lee    
Pages - 22 - 30     |    Revised - 01-07-2011     |    Published - 05-08-2011    
Full Text Available  (325.75KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles